| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Earlier issues

  Volume 43 Number 1

Volume 43 Supplement 1 (February 2017)
Research articles

On the solvability of general cubic equations over ℤp*
Mansoor˙Saburov, Mohd˙Ali˙Khameini˙Ahmad
ScienceAsia 43S (2017): 1-8 |doi: 10.2306/scienceasia1513-1874.2017.43S.001
[Abstract]  [PDF] 37 Download 143 View

Place-labelled Petri net controlled grammars
Nurhidaya˙Mohamad˙Jan, Sherzod˙Turaev, Wan˙Heng˙Fong, Nor˙Haniza˙Sarmin
ScienceAsia 43S (2017): 9-19 |doi: 10.2306/scienceasia1513-1874.2017.43S.009
[Abstract]  [PDF] 10 Download 129 View

Sharp edge preservation using bicubic B-spline surfaces
Khang˙Jie˙Liew, Ahmad˙Ramli, Nur˙Nadiah˙Abd˙Hamid, Ahmad˙Abd˙Majid
ScienceAsia 43S (2017): 20-26 |doi: 10.2306/scienceasia1513-1874.2017.43S.020
[Abstract]  [PDF] 6 Download 86 View

Novel multihoming-based flow mobility scheme for proxy NEMO environment: A numerical approach to analyse handoff performance
Shayla˙Islam, Aisha-Hassan˙Abdalla, Mohammad˙Kamrul˙Hasan
ScienceAsia 43S (2017): 27-34 |doi: 10.2306/scienceasia1513-1874.2017.43S.027
[Abstract]  [PDF] 5 Download 90 View

Generative capacity of sticker systems with the presence of weights
Y.S.˙Gan, W.H.˙Fong, N.H.˙Sarmin, S.˙Turaev
ScienceAsia 43S (2017): 35-42 |doi: 10.2306/scienceasia1513-1874.2017.43S.035
[Abstract]  [PDF] 22 Download 114 View

Variants of weighted sticker systems with different weighting spaces
W.H.˙Fong, Y.S.˙Gan, N.H.˙Sarmin, S.˙Turaev
ScienceAsia 43S (2017): 43-51 |doi: 10.2306/scienceasia1513-1874.2017.43S.043
[Abstract]  [PDF] 12 Download 85 View

The analysis, identification and measures to remove inconsistencies from differential evolution mutation variants
Qamar�Abbas, Jamil�Ahmad, Hajira�Jabeen
ScienceAsia 43S (2017): 52-68 |doi: 10.2306/scienceasia1513-1874.2017.43S.052
[Abstract]  [PDF] 18 Download 105 View

Solving a class of Robin problems in simply connected regions via integral equations with a generalized Neumann kernel
Shwan˙H.H.˙Al-Shatri, Ali˙H.M.˙Murid, Munira˙Ismail
ScienceAsia 43S (2017): 69-78 |doi: 10.2306/scienceasia1513-1874.2017.43S.069
[Abstract]  [PDF] 13 Download 68 View